# SDR RRXA97261

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, NOTICED VERY SLIGHT ODOR OF BURNING INSULATION.  UNABLE TO LOCATE SOURCE, ODOR SUBSIDED.  ALL ELECTRICAL SYSTEMS TESTED NORMAL.  COULD NOT DUPLICATE ODOR.  ALL ELECTRICAL SYSTEMS CHECKED GOOD, NO BURNT INSULATION FOUND, NO DEFECTS NOTED.  RT AND LT PACKS OPERATIONS CHECK GOOD, NO ODORS NOTED.
